# SDR CA000516007

- Difficulty date: April 20, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 9733033111
- Condition: Failed
- Location: Mlg
- Part time: 10,490 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW RECEIVED A CAWS WARNING LIGHT FOR AIR/GROUND (AIRGND).  THE MAINTENANCE CREW DIAGNOSED A FAILED PROXIMITY SWITCH.
